# SDR CA110228001

- Difficulty date: February 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HAWKER1000
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) IFSD DURING TAXI AFTER LANDING, THE PILOT NOTICED AN UNCOMMANDED ENGINE SHUTDOWN. THE ACFT CONTINUED TO THE HANGAR AND ATTEMPTED ENGINE RE-START WAS UNSUCCESSFUL.  T
